Friedmann universe in a quantum gravity model

Padmanabhan, T. (1982) Friedmann universe in a quantum gravity model Physics Letters A, 87 (5). pp. 226-228. ISSN 0375-9601

Full text not available from this repository.

Official URL:

Related URL:


It is shown that, in a model theory of gravity, which quantises only the conformal part, the Robertson-Walker universe has a nonsingular evolution. The method also shows that there arises a lower bound to the physical length scale in any static metric with positive curvature.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:25512
Deposited On:06 Dec 2010 13:17
Last Modified:11 Jun 2011 11:54

Repository Staff Only: item control page